# SDR AALA202110044482

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 56,640 hours, 6,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT UNDER AFT JUMP SEAT AT DOOR 2L WON'T TEST. REPLACED FLASHLIGHT WITH SERVICEABLE UNIT IAW AMM 25-64-01, OPS CHECK GOOD.
